MAUDE Adverse Event Report: BARD ACCESS SYSTEMS PER-Q-CATH PLUS 3F SINGLE-LUMEN PICC WITH SAFETY EXCALIBUR INTRODUCER; PERCUTANEOUS, IMPLANTED, LONG TERM INTRAVASCULAR CATHETER

BARD ACCESS SYSTEMS PER-Q-CATH PLUS 3F SINGLE-LUMEN PICC WITH SAFETY EXCALIBUR INTRODUCER; PERCUTANEOUS, IMPLANTED, LONG TERM INTRAVASCULAR CATHETER
Model Number N/A
Health Effect - Clinical Code No Information (3190)
Date of Event 02/21/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The information provided by bard represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bard.The device has not been returned to the manufacturer for evaluation.A lot history review (lhr) review is not possible, as no manufacturing lot number has been provided by the complainant.
 
Event or Problem Description
It was reported by the facility via medwatch that the picc was placed bedside without difficulty.A chest x-ray for placement showed a 9 mm section of the guidewire at the distal end was broken off.The catheter was patent without leakage.The wire segment and catheter were removed successfully.

Brand Name
PER-Q-CATH PLUS 3F SINGLE-LUMEN PICC WITH SAFETY EXCALIBUR INTRODUCER
Common Device Name
PERCUTANEOUS, IMPLANTED, LONG TERM INTRAVASCULAR CATHETER
Manufacturer (Section D)
BARD ACCESS SYSTEMS
605 n. 5600 w.
salt lake city UT 84116
MDR Report Key6642371
Report Number3006260740-2017-00774
Device Sequence Number926174
Product Code LJS
UDI-Device Identifier00801741074851
UDI-Public(01)00801741074851
Combination Product (Y/N)N
Initial Reporter StateOK
Initial Reporter CountryUS
PMA/510(K) Number
K954104
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2017
Reporter Type User Facility
Report Source user facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/14/2017
Report Date (Section F) 04/21/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number4133115
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date02/21/2017
Event Location Hospital
Date Report to Manufacturer05/23/2017
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date06/14/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age10 YR
Patient Weight39
Date Report Sent to FDA04/21/2017